# SDR 2001UALA02321

- Difficulty date: November 23, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 40,050 hours, 21,469 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 178 BULKHEAD WEB CRACKED AT LBL 5.7, WL 197.  MAJOR REPAIR ACCOMPLISHED, INSTALLED EXTERNAL DOUBLER ON FORWARD SIDE OF WEB.
